# SDR SWAA2022021711261

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR STRAP BS 887 RBL 20 TO LBL 11 HAS CORROSION / NO ESTABLISHED LIMITS IN SRM FOR CORROSION ON ACB FLOOR STRAP AT BS 887. REMOVED AND REPLACED ACB FLOOR STRAP AT BS 887 WITH NEW FLOOR STRAP ASSEMBLY- SI# 7530863 PER SRM 51-10-02 STEP 9.C.; SRM 51-40-02; SRM 51-40-05 AND AIPC 53-42-11-30. 57546U 09AUG18
